default-icon

Tingling in feet

I am feeling tingling in lowest of feet since around a year. In November 2015, gone through blood test , found everything normal, not diabetic (vit b12 - 287 of/ml). Doctor said it's due to b12 deficiency and prescribed me injection (taken 6 neurobion forte rf injection) and nortryptomer tab (2 month). After that I feel well not completely. Again checked vit b12 in March and it's 350 pg/ml. Now again tingling started more in feet. Yesterday again checked vit b12 and it's 223 pg/ml. My b12 fall rapidly, please advise what will I do now. Is it due to vitamin deficiency or further more test required??
views-icons 89 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... If you are pure vegetarian there is more chance of vitamin b12 deficiency, other cause should be looked into like nerve injury, peripheral vascular diseases, diabetes etc... If you have one sided problem it could be pvd or nerve injury.. If it's bilateral it could be due to vitamin deficiency...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO